# SDR AALA20100824TUL05

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT TIE DOWN TRACK HAS CORROSION AROUND FLOOR AND SIDEWALL PANEL ATTACH HOLES AFT OF DOOR OPENING.  TIE DOWN TRACK BLENDED BEYOND MANUAL LIMITS AT STATIONS 434 TO 446 PER SRM 53-01-00.  INSTALLED REPAIR STRAP PER AARD 53-20-00-13.
